Correct Solvability of a Nonlocal Multipoint (in Time) Problem for One Class of Evolutionary Equations
AbstractWe study properties of a fundamental solution of a nonlocal multipoint (with respect to time) problem for evolution equations with pseudo-Bessel operators constructed on the basis of constant symbols. The correct solvability of this problem in the class of generalized functions of distribution type is proved.
How to Cite
Horodets’kyiV. V., MartynyukO. V., and PetryshynR. I. “Correct Solvability of a Nonlocal Multipoint (in Time) Problem for One Class of Evolutionary Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 3, Mar. 2013, pp. 339-53, http://umj.imath.kiev.ua/index.php/umj/article/view/2423.